# SDR MWEA96492

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT CUSP ANGLE IN LT LAV AREA WAS FOUND MODERATELY EXFOLIATED AT STA 990.  COMPLETED A REPAIR TO CUSP ANGLE IAW SRM 53-05, FIG 25.
